zbMATH — the first resource for mathematics

The Picard boundary value problem for nonlinear second order vector differential equations. (English) Zbl 0439.34018

34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
PDF BibTeX Cite
Full Text: DOI
[1] Mawhin, J, Two point boundary value problems for nonlinear second order differential equations in Hilbert spaces, Tôhoku math. J., 32, 225-233, (1980) · Zbl 0436.34057
[2] Mawhin, J, The Bernstein-Nagumo problem and two-point boundary value problems for ordinary differential equations, () · Zbl 0497.34020
[3] Schröder, J, Pointwise norm bounds for systems of ordinary differential equations, Univ. Köln. math. inst. report 77-14, (1977)
[4] Lloyd, N.G, Degree theory, (1978), Cambridge University Press Cambridge · Zbl 0367.47001
[5] Hartman, P, Ordinary differential equations, (1964), Wiley-Interscience New York · Zbl 0125.32102
[6] Bailey, P; Shampine, L.F; Waltman, P, Nonlinear two point boundary value problems, (1968), Academic Press New York · Zbl 0169.10502
[7] Gaines, R.E; Mawhin, J, Coincidence degree and nonlinear differential equations, () · Zbl 0326.34021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.